Early period on third day of progesterone

by Cintia
(Budapest, Hungary)

Hi,

I have pcos and have been using between day 14-28 progesterone cream with great results. I am 23 years old and now for the first time I had my periods around day 30 after stopping progesterone. I have read on you site that with pcos I need much more cream so instead of the half teaspoon amount I have started with a full big spoon amount twice a day. I think I have applied too much because today on day 17 my period has started. I am pretty scared that I just killed the balance I hardly fought for.
What can I do now? Should I stop or continue?

Thank you very much for your help!!

Comments for Early period on third day of progesterone

Click here to add your own comments

Oct 21, 2014
Early period on third day of progesterone
by: Wray

Hi Cintia You haven't done any harm, and in fact it could be your period was going to come then anyway. It's impossible to tell when first starting progesterone if someone has PCOS. As you know cycles are either very erratic or don't occur at all. Don't stop, as that will upset things again. I'm not sure which progesterone cream you're using. But I suggest you slowly reduce to the amount you were using as it seemed to be helping. By slowly I mean about 16 to 30mg per reduction. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...